# SDR SWAA2017070514787

- Difficulty date: June 24, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546537
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 578, BETWEEN STR 15L TO STR 1L.  REPAIRED FRAME IAW SRM.
